Diffusion as a singular homogenization of the Frenkel-Kontorova model

Abstract : In this work, we consider a general fully overdamped Frenkel-Kontorova model. This model describes the dynamics of a infinite chain of particles, moving in a periodic landscape. Our aim is to describe the macroscopic behavior of this system. We study a singular limit corresponding to a high density of particles moving in a vanishing periodic landscape. We identify the limit equation which is a nonlinear diffusion equation. Our homogenization approach is done in the framework of viscosity solutions.
Type de document :
Article dans une revue
Journal of Differential Equations, Elsevier, 2011, 251 (4-5), pp.785-815. 〈10.1016/j.jde.2011.05.020〉
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00372407
Contributeur : Ariela Briani <>
Soumis le : mercredi 1 avril 2009 - 10:21:24
Dernière modification le : vendredi 6 juillet 2018 - 15:18:04
Document(s) archivé(s) le : vendredi 12 octobre 2012 - 14:40:14

Fichier

ABM_Preprint.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Nathaël Alibaud, Ariela Briani, Régis Monneau. Diffusion as a singular homogenization of the Frenkel-Kontorova model. Journal of Differential Equations, Elsevier, 2011, 251 (4-5), pp.785-815. 〈10.1016/j.jde.2011.05.020〉. 〈hal-00372407〉

Partager

Métriques

Consultations de la notice

404

Téléchargements de fichiers

128